Table of Contents Author Guidelines Submit a Manuscript
Mobile Information Systems
Volume 2016, Article ID 8163893, 14 pages
http://dx.doi.org/10.1155/2016/8163893
Research Article

A Framework and Mathematical Modeling for the Vehicular Delay Tolerant Network Routing

1Faculty of Computer Science and Information Technology, University of Malaya, Kuala Lumpur, Malaysia
2School of Computing and Mathematics, Charles Sturt University, Wagga Wagga, NSW, Australia
3College of Computer and Information Sciences, King Saud University, Riyadh, Saudi Arabia

Received 21 August 2015; Revised 3 February 2016; Accepted 19 April 2016

Academic Editor: Ting Yang

Copyright © 2016 Mostofa Kamal Nasir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mostofa Kamal Nasir, Rafidah Md. Noor, Mohsin Iftikhar, et al., “A Framework and Mathematical Modeling for the Vehicular Delay Tolerant Network Routing,” Mobile Information Systems, vol. 2016, Article ID 8163893, 14 pages, 2016. https://doi.org/10.1155/2016/8163893.